I was reading one of your posts, about taking Levothyroxine at night verses the morning time. I was wondering if I waited to take mine at night because at night time is when I really start feeling awfully worse!!! Heart palpatations, and very lethargic. On Levothyroxine I wake feeling very tired,and by mid afternoon I just want to lay down and sleep!!! I don't feel this way when I am not taking it. I have tried without it for 4 days now and feel oh so much better! Doctor told me to keep taking it. They won't give me anything instead!
What is your light in all of this? I have been taking levothyroxin since Jan. 2007.
Just a quick note to say hi! I read your comments about armour and would like to ask you if when you added cytomel to your medication did it stop the mental imbalance if you had any. I just stopped a pill called risperadol used to combat the mental problems that I had with thyroid and I am having trouble mentally now. I am having anxious thoughts and fear of what is causing this. The psychiatrist said I may need to go back on it. I read that the t3 in cytonal can help. Do you know anything about this? I hope you can help me. thanks linda
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.